# SDR FDEA201005251629

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3L, BETWEEN FRAMES 14C & 15B, HAS 2 SQ. INCHES WITH EXFOLIATION   CORROSION CHECKED MATERIAL LOSS IAW SRM 53-10-16 FIG 101 AND FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 53-10-16.
